# SDR USAA2010010490006

- Difficulty date: December 31, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 31,007 hours, 11,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514301
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 960 - PHL - EEL - EMERGENCY EXIT SIGN COVER MISSING ON 4R DOOR.  MAINTENANCE REPLACED LENS IAW AIRBUS MAINTENANCE MANUAL 33-51-13.
